# SDR A6WA2016110244537

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 32,069 hours, 30,829 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECIEVED A NOSE GEAR DISAGREE MESSAGE.  COMPLIED WITH QRH MESSAGE CLEARED.  MESSAGE APEARED WHEN SELECTING UP APPROX 28 SECONDS AFTER SELECTION. NO ASSOICATED MESSAGES. LANDING GEAR LEVERS WERE NOT MOVED UNTILL QRH. MANUAL RELEASE USED. NO ICEING, HIGH TURBULANCE OR EXSESIVE MOVEMENTS OF FLT CONTROL IN TRANSIT. HYD TEMPS,  PRESSURE, AND QTY NORMAL. HYD SYSTEMS IN AUTO NO EMEREGENCY DECLARED AIR SPEED 180 KNOTTS
